Contact Information

Office: Math 717

Email: sshih@math.arizona.edu

About Me

I am a sixth year graduate student in the Department of Mathematics at University of Arizona. My advisor is Romyar Sharifi. I am interested in Iwaswa theory and automorphic forms.

Here is my CV and my research statement.

Publication

  1. Sheng-Chi Shih, On congruence modules related to Hilbert Eisenstein series, arXiv:1801.01674.
  2. Sheng-Chi Shih, Tse-Chung Yang, Chia-Fu Yu, Embedding of fields in simple algebra over global field, Asian J. Math. 18 (2014), 365-386. (pdf)

Note

  1. Modular symbols modulo Eisenstein ideals, RTG project. (pdf, magma)